# SDR 2012FA0000617

- Difficulty date: August 31, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 214745
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCING ADJUSTER PIN COMPONENT FAILURE THAT INCLUDES EJECTION OF ADJUSTMENT PIN HOUSING, PIN AND NUT FROM BRAKE ASSY.  CLIP THAT RETAINS ADJUSTER PIN AND NOTED BY OPERATOR TO BE MISSING AND POSSIBLY CONTRIBUTED TO PIN FAILURE.
